Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Aloe vera in Nigeria
Dec 22, 2005

i am a young widow and lives in nigeria. i find find out about my status two yrs ago. i am yet to start any med. two months ago when i did my cd4, it 550. how soon do you think i should start taking my drug, again i am always having headach. can this be the reason. presently, i do take Aloe vera drink every morning to clear my system. am i on a safe track.

Response from Dr. Pierone

With a CD4 count of 550 this indicates that you are in a safe range of immune function. When you say taking your drug again does this refer to a combination pill against HIV? Headache has many causes and with a CD4 count of 550 it is very unlikely that the headache is HIV related. If you had headache when you were on the pill it could have been a side effect of the medication. It does sound like you are on a safe track based on this one CD4 count, but it would be helpful to have more details.

Thanks for posting and best of luck to you!



Previous
Maturation Inhibitors in Development
Next
breast augmentation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement